# SDR ASAA2022111840862

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 5,106 hours, 1,478 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Helicoil
- Part number: 632920682
- Part serial: 2299
- Condition: Damaged
- Location: #2 Engine
- Part time: 5,100 hours, 1,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG HPSOV LOCKOUT HELICOIL DAMAGED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG HPSOV REF B737-9 AMM 36-11-07, LEAK CHECK GOOD. ELECTRICAL LRU REPLACEMENT TEST GOOD. SYSTEMS TEST GOOD REF AMM 36-00-00-730-801.
